Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Ibuprofen Paracetamol 200mg/ 325mg tablet

Ibuprofen Paracetamol 200mg/ 325mg tablet
9.50
QUANTITY
Add To Bag
Free
Members Get A Free Pantene 3mm Biotin Strength 70ml GWP For A Min. Spend Of P200 On Participating Hair Care Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To Dec 31.
GWP 2025 May Mall Justice League Notebook 05
[1] Free Gift(s) GWP 2025 May Mall Justice League Notebook 05
Terms & Conditions
Free
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Standard Delivery Only Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 25 To May 21.
Free
Free
Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2300 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Non-Members Get A Free Gwp 2025 May Mall Jl Notebook 05 For A Min. Spend Of P2900 On Participating Products. Valid For Click & Collect Express Only. Terms & Conditions Apply. 1X Gift Per Order. Valid From Apr 24 To May 21.
Free
Product code
10000013
Product Details
About This Shop
Promotion
Payment & Delivery
Product Details
Description

ALAXAN Ibuprofen Paracetamol 200mg/ 325mg tablet

 ,

For relief of body aches and pains
Be unstoppable against Body Pain with ALAXAN.

In as fast as 15 minutes, Alaxan stops body pain and inflammation at its source, with the synergy of Ibuprofen and Paracetamol.

Tried and trusted for more than 50 years.
Laban sa sakit ng katawan,

Place of Origin

Indonesia

Product Usage

Adults and Children 12 years and older: 1 tablet or capsule every 6 hours as needed or as directed by a doctor.

Do not take more than directed.

Do not take longer than 10 days, unless directed by a doctor.

Ingredients

Each tablet contains:, Ibuprofen 200 mg, Paracetamol 325 mg

Warnings

Do not take more than directed.

Do not take longer than 10 days

Width

1

Height

1

Depth

1

HIDE